# SDR 20010423CW011

- Difficulty date: April 23, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N1848W
- Make and model: Beech 95-B55
- Aircraft serial: TC1534
- Engine: Cont IO470*
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: D83A28
- Part serial: 731024
- Condition: Failed
- Location: Nose Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HEATER FAILED DECAY TEST.   AFTER CONVERSATION WITH HEATER REPAIR FACILITY, THEY STATED  85 TO 90 PERCENT FAILED ON TEST AT OVERHAUL .
